I twisted my ankle I took one pill of aleve 220 mg I am breastfeeding is it safe for my baby to breastfeed her or do I have yo wait.?
It's probably best not to breastfeed after taking Aleve (Naproxen).
Aleve is excreted into breast milk and can affect the baby.You could express her next feed, discard it, and give her a bottle of milk formula instead - that way you will maintain your supply.
This is from https://www.drugs.com/pregnancy/naproxen.html
"... Naproxen is excreted into human milk in very small amounts. The manufacturer recommends that due to the potential for serious adverse reactions in nursing infants (prostaglandin-inhibiting effect on neonates), the use in nursing women should be avoided."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 11 May 2011 • 2 answers
Posted 4 Oct 2011 • 1 answer
Posted 22 Apr 2012 • 2 answers
Posted 29 Oct 2015 • 3 answers